MAUDE Adverse Event Report: ABBOTT MOLECULAR, INC. ABBOTT M2000SP INSTRUMENT; CLINICAL SAMPLE CONCENTRATOR

ABBOTT MOLECULAR, INC. ABBOTT M2000SP INSTRUMENT; CLINICAL SAMPLE CONCENTRATOR
Model Number 09K14-02
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint will be elevated for investigation.
 
Event or Problem Description
Customer reported a leak on a realtime m2000sp instrument.The customer reported there was a kink in the tubing of the liquid waste line preventing it from flowing into the liquid waste container.The line backed up and overflowed onto the worktable.The spill reached the walking surface.The customer cleaned the leak while wearing appropriate personal protective equipment (ppe).There was no actual exposure or injury associated with the event.This incident is being reported to fda because the incident occurred in (b)(6) using the m2000sp instrument, list 09k14-02, which is also us fda approved.
 
Additional Manufacturer Narrative
Investigation into this complaint includes a service history review, a quality data review and a complaint history review.Investigation is summarized as follows: service history review did not reveal any systemic performance issues with m2000sp instrument sn (b)(6).Nonconformance / capa search a search of non-conformance (nc) and capa (nc/capa) records was performed for instances related to the m2000sp instrument system using base list number 9k14 or the liquid waste system base list number 4j72.The query for the m2000sp instrument system or the liquid waste system using base list numbers 9k14 or 4j72 revealed no related records associated with this list number and the reported issue.A complaint search was performed to identify complaint tickets for any instances of liquid waste leaking from the m2000sp instrument system onto the floor of the laboratory.Base list number 9k14 was used to capture all complaints for the m2000sp e-series or m2000sp g series instrument as the liquid systems are identical.Base list number 4j72 was used to capture all tickets for the m2000sp cabinet / liquid waste system.Complaint history review showed that over the last two years, the complaint under investigation was the only instance of liquid waste dripping onto the floor because a pipette tip blocked drainage of the liquid waste station.Based on the results of the investigation, no product deficiency was identified for the m2000sp e-series instrument, ln 09k14-02.

Brand Name
ABBOTT M2000SP INSTRUMENT
Common Device Name
CLINICAL SAMPLE CONCENTRATOR
Manufacturer (Section D)
ABBOTT MOLECULAR, INC.
1300 e. touhy ave.
des plaines IL 60018 3315
MDR Report Key12464307
Report Number3005248192-2021-00219
Device Sequence Number3780105
Product Code JJH
UDI-Device Identifier00884999031753
UDI-Public00884999031753
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K092705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number09K14-02
Device Catalogue Number09K14-02
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/26/2021
Supplement Date Received by Manufacturer09/29/2021
Initial Report FDA Received Date09/13/2021
Supplement Report FDA Received Date10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1